Title: Divergence-type errors of smooth Barron-type density estimators
Authors: Beirlant, Jan ×
Berlinet, A
Biau, G
Vajda, I #
Issue Date: 2002
Publisher: Sociedad estadistica investigacion operativa
Series Title: Test vol:11 issue:1 pages:191-217
Abstract: Barron-type estimators are histogram-based distribution estimators that have been proved to have good consistency properties according to several information theoretic criteria. However they are not continuous. In this paper, we examine a new class of continuous distribution estimators obtained as a combination of Barron-type estimators with the frequency polygon. We prove the consistency of these estimators in expected information divergence and expected chi(2)-divergence. For one of them we evaluate the rate of convergence in expected chi(2)-divergence.
ISSN: 1133-0686
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science